# SDR JR2R20231117947

- Difficulty date: November 17, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N89357
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000694
- Aircraft time: 12,362 hours, 7,294 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17031038002
- Condition: Chafed
- Location: Zone 600
- Part time: 12,362 hours, 7,294 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING FIXED LEADING EDGE OVER PYLON HAS CHAFE MARKS.  FOUND TO BE OUT OF LIMITS.  REPAIRED L/E SKIN
